# SDR SWAA2022032879197

- Difficulty date: March 1, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737*
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS537 S-23R WL164. MARKED / [01] CUT AND REMOVED THE DAMAGED PART OF FCB STRINGER 23R FROM BS 500D + 11' TO BS 540 IAW SRM 53-00-53-2R-1 REPAIR 1;[11] INSTALLED THE NEW REPLACEMENT STRINGER AND THE NEW HAT SECTION SPLICE AT FCB BETWEEN BS 500D - BS 540 STR 23R ; APPLIED A FILLET SEAL AND CIC AROUND THE REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1;[12] ADDED REFERENCE # TO ITEM #7 ALL THE REPAIR PARTS WERE FABRICATED IAW SRM 53-00-03-2R-1 REPAIR 1;[13] VERIFIED INSTALLED THE NEW REPLACEMENT STRINGER AND THE NEW HAT SECTION SPLICE AT FCB BETWEEN BS 500D - BS 540 STR 23R ; APPLIED A FILLET SEAL AND CIC AROUND THE REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1 PENDING ENGINEERING. VERIFIED COMPLETE STEP 1; 2.;[14] PRIOR TO ACTION 11; PERFORMED DVI OF REPAIR AREA; NO DEFECTS NOTED;[15] LATE ENTRY DUE TO THIS INSPECTOR TOOK THE CALL BUT DID NOT DOCUMENT THE INSPECTIONS AT THAT TIME: ON 03-MAR-2022 HFEC INSPECTED TRIMMED EDGE OF CUTOUT; OPEN FASTENER HOLES AND COUNTERSINKS IN THE REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16 AND 53-30-00 PROCEDURE 3.;[16] NO CRACKS FOUND. TOOL N600 ATS2353.;[17] COMPLETED REPAIR PER EA 22-153-00704;[18] CRACKED STRINGER 23R AT BS 537 WAS REPAIRED PER EA 22-153-00704.
